Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The order of the image of the $J$-homomorphism


Author: Mark Mahowald
Journal: Bull. Amer. Math. Soc. 76 (1970), 1310-1313
MSC (1970): Primary 55E10, 55E50, 55H15
DOI: https://doi.org/10.1090/S0002-9904-1970-12656-8
MathSciNet review: 0270369
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams, On the groups J(X). IV, Topology 5 (1966), 21-71. MR 33 #6628. MR 198470
  • 2. D. W. Anderson, The e-invariant and the Hopf invariant, Topology 9 (1970), 49-54. MR 256393
  • 3. R. Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313-337. MR 22 #987. MR 110104
  • 4. M. E. Mahowald, The metastable homotopy of S, Mem. Amer. Math. Soc. No. 72 (1967). MR 38 #5216.
  • 5. M. E. Mahowald and M. C. Tangora, Some differentials in the Adams spectral sequence, Topology 6 (1967), 349-369. MR 35 #4924. MR 214072
  • 6. J. W. Milnor and M. A. Kervaire, Bernoulli numbers, homotopy groups, and a theorem of Rohlin, Proc. Internat. Congress Math. (Edinburg, 1958) Cambridge Univ. Press, New York, 1960, pp. 454-458. MR 22 #12531. MR 121801

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E10, 55E50, 55H15

Retrieve articles in all journals with MSC (1970): 55E10, 55E50, 55H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12656-8

American Mathematical Society